MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Codes Entrapment of Device (1212); Premature Activation (1484); Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil protruded from the catheter's tip upon removal.The target lesion was located at renal artery.An 8mm x 40cm and 8mm x 20cm interlock-35 coil were selected for use in a peripheral embolization of hemorrhage.The first 8mm x 40cm coil was introduced and worked fine.During the advancement and withdrawal of the catheter with the coil, the physician felt resistance when the second interlock 35 8mm x 20cm was introduced.Intermittent flushing was performed and the coil was advanced into the catheter.The coil was not moving or altering its position after about two thirds into the patient.The interlocking arm of the coil detached/unlocked from the interlocking arm of the pusher wire.The coil was unable to be pushed with another wire.The device was removed and pulled back along with the catheter from the patient though its proximal part was unwound and visually stretched.The deployed portion of the coil protruded from the catheter's tip upon removal.The procedure was completed with another 6mm x 20cm 2d interlock 35 coil successfully.No patient complications were reported.Patient was fine post procedure.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10445171
Report Number2134265-2020-11466
Device Sequence Number2795126
Product Code KRD
UDI-Device Identifier08714729793052
UDI-Public08714729793052
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2023
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0025160176
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1